# SDR HNAA2025031700176

- Difficulty date: February 10, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 40,491 hours, 36,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F026244 CARGO DOOR CUTOUT LWR SILL HAS CORROSION IN NUMEROUS AREAS.  REMOVED AND INSTALLED NEW CARGO DOOR CUTOUT LWR SILL IAW EMB 145 SRM 51-40-02.
